# SDR DALA2016062704943

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF STA Y=1338 BETWEEN LONGERONS 27 RT TO 26 RT AT AFT ACCESSORIES COMPARTMENT.  FRAME OF STA Y=1338 WAS REPAIRED IAW ER/A 094719-14MA, REV A.
